# SDR AALA20090720SJU01

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 30,591 hours, 12,321 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 4084299
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

MBJ - DURING CRUISE HYDRAULIC SYSTEM A QUANTITY LOST, AFTER LANDING QUANTITY AT 7 PERCENT QUANTITY DURING CRUISE VARIED FROM % 12 - % 20. HYDRAULIC PUMPS NEVER DISPLAYED LESS THAN NORMAL PRESSURE WHEN SWITCHED ON.  OPS CHECK PROBE LEAK AT ACOUSTIC FILTER LOWER FITTING.  O-RING FITTING REMOVED TO FACILITATE O-RING (P/N NAS1612-8A) CHANGE REPLACE FITTING AND RESERVICE HYDRAULIC RESERVOIR SYSTEM.  SYSTEM GROUND CHECK NORMAL OPERATION.
